Journal article icon

Journal article

The Repulsive Lattice Gas, the Independent-Set Polynomial, and the Lov�sz Local Lemma

Actions


Access Document


Publisher copy:
10.1007/s10955-004-2055-4

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of Statistical Physics
Volume:
118
Issue:
5-6
Pages:
1151-1261
Publication date:
2005-03-05
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
URN:
uuid:47aa946e-c105-4cfe-b8a8-864abbed7501
Source identifiers:
30719
Local pid:
pubs:30719

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP